# SDR 04FDEA01271

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC1497505
- Condition: Corroded
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP NR 3 VANE FITTING FWD BOLT HOLE HAS CORROSION.  AFT BOLT HOLE BUSHING IS CORRODED AND FITTING HAS NUMEROUS AREAS OF CORROSION.  RECEIVED NEW NR 3 VANE FITTING TO BE INSTALLED ON WORK CARD E8-5750-7- 5000 PT 3 AT MAE.
